Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 179, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jun 4, 2014, 11:28 AM EDT for 4 counties in Indiana; Wabash County, Illinois. It took effect at Jun 6, 2014, 2:00 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2014, 11:28 AM EDT (15:28 UTC)
- In effect from
- Jun 6, 2014, 2:00 AM EDT
- Expired
- Jun 7, 2014, 2:00 AM EDT
- In force
- 24 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Wabash County, IL, Daviess County, IN, Gibson County, IN, Knox County, IN, Pike County, IN
The radar
The Evansville,IN radar (KVWX), 38 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River (IN) at Petersburg (PTRI3).
- Action stage
- 12 ft
- Minor stage
- 16 ft
- Moderate stage
- 23.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03374000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 4, 10:46 AM EDT, 42 minutes earlier.
Area forecast discussion, Jun 4, 10:46 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1046 AM EDT WED JUN 4 2014 .UPDATE... THE SYNOPSIS AND NEAR TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 1046 AM EDT WED JUN 4 2014 CONVECTIVE DEBRIS AND STRATIFORM PRECIP ASSOCIATED WITH THE SHOWERS AND STORMS MOVING THROUGH THIS MORNING WILL LIKELY SEVERELY INHIBIT DESTABILIZATION ACROSS THE FORECAST AREA NORTH OF THE INDY METRO TODAY...LEAVING THE SOUTHERN HALF OF THE AREA AS THE MORE LIKELY FOCUS FOR SEVERE CHANCES...ESPECIALLY THE FAR SOUTH AND INTO THE FORECAST AREAS OF OUR SOUTHERN NEIGHBORS WHERE MORE SUN APPEARS LIKELY. IN ANY CASE...THERE WILL BE A THREAT FOR DAMAGING WINDS...LARGE HAIL...AND A TORNADO OR TWO...ALONG WITH THE MORE WIDESPREAD HEAVY RAIN AND PERHAPS FLOOD THREAT. THIS THREAT WILL RAPIDLY WANE THIS EVENING AS THE STORMS EXIT THE AREA AND DRY WEATHER WILL DOMINATE THROUGH THE EARLY PART OF THE WEEKEND AS THE FRONTAL BOUNDARY SAGS SOUTHWARD WELL OUT OF THE REGION...BEFORE RETURNING NORTHWARD LATE IN THE WEEKEND WITH ADDITIONAL STORM CHANCES POSSIBLE. && .NEAR TERM /REST OF TODAY/... ISSUED AT 1046 AM EDT WED JUN 4 2014 WSR 88D SHOWS AN AREA OF SHOWER AND THUNDERSTORMS MOVING EAST THROUGH CENTRAL INDIANA WITH THE BACK EDGE EAST OF ATTICA TO ROCKVILLE TO LINTON TO VINCENNES AS OF 1030 AM EDT. LOW PRESSURE IS CURRENTLY CENTERED OVER WESTERN ILLINOIS NEAR CARROLLTON. RADAR MOSAIC IS SHOWING SCATTERED DEVELOPMENT NORTHEAST OF THE LOW OVER NORTHEASTERN ILLINOIS AS WELL AS A WEAKENING LINE OF STORMS FROM SOUTHWESTERN INDIANA THROUGH SOUTHEAST MISSOURI. SHORT TERM MODEL SOLUTIONS SHOW THE CURRENT AREA OF RAIN/TSTORMS MOVING EAST OF CENTRAL INDIANA BY AROUND 18Z BUT THEN SOME SCATTERED STORM DEVELOPMENT IN THE WARM SECTOR ACROSS SOUTH CENTRAL INDIANA AS WELL AS SOME DEVELOPMENT NEAR THE CENTER OF THE LOW. EARLIER THINKING ABOUT DEBRIS CLOUDS INHIBITING DESTABILIZATION LOOKS GOOD...AND CURRENTLY OUTFLOW BOUNDARIES ARE SET UP ACROSS SOUTHERN INDIANA. THIS COULD KEEP THE MAIN SEVERE RISK SOUTH OF THE AREA OR JUST UP INTO THE SOUTHERN COUNTIES. RISK FOR HEAVY RAIN/FLOODING WILL STILL CONTINUE FOR THE AREA THROUGH THE AFTERNOON. WITH THE UPDATE ADDED TIMING TO POPS FOR THE NEXT SEVERAL HOURS AND RELEGATED HIGHEST POPS TO THE SOUTHERN COUNTIES BY LATE AFTERNOON. PREVIOUS DISCUSSION FOLLOWS... WHERE CONVECTIVE DEBRIS AND STRATIFORM PRECIP IS LIKELY TO BE MORE PERSISTENT AND WIDESPREAD...ROUGHLY NORTH OF THE INDY METRO...THIS WILL SEVERELY HAMPER DESTABILIZATION AND THUS REDUCE SEVERE THREAT TODAY...AND SHIFTING OF FOCUS IN SPC DAY ONE TO THE SOUTHERN HALF OF THE AREA AND SOUTHWARD IS REASONABLE AND EXPECTED. MAY SEE A BREAK IN ACTIVITY LATE MORNING AS INITIAL STORMS WANE SOMEWHAT...AND THIS MAY ALLOW SOME DESTABILIZATION TO OCCUR AS BREAKS OPEN IN THE CLOUD COVER AND LOW LEVEL SW FLOW INTENSIFIES. FORECAST SOUNDINGS STILL SHOW AMPLE IF NOT QUITE AS IMPRESSIVE CAPE IN THE HAIL GROWTH ZONE...AND OVERALL INSTABILITY AGAIN AMPLE IF NOT AS IMPRESSIVE AS PREVIOUS RUNS. WITH POTENTIAL REDEVELOPMENT MIDDAY INTO THE AFTERNOON...A DAMAGING WIND AND LARGE HAIL THREAT WILL DOMINATE...ALTHOUGH LOW LEVEL SHEAR STILL REMAINS AT LEAST MODERATELY SUPPORTIVE AND A TORNADO THREAT CANNOT BE RULED OUT...ESPECIALLY EARLY IN THE EVOLUTION OF CONVECTION WHEN STORMS ARE MORE LIKELY TO BE TEMPORARILY DISCRETE AND MAY ENCOUNTER BOTH THE ENVIRONMENTAL SHEAR AND ENHANCED HELICITY ASSOCIATED WITH ANY REMNANT OUTFLOW BOUNDARIES IN THE AREA. MODEL PRECIPITABLE WATER VALUES APPEAR TO BE A BIT OVERDONE COMPARED TO 00Z RAOBS...BUT EVEN TRUNCATING THESE VALUES A BIT...STILL SHOULD SEE VALUES PUSHING 180 PERCENT OF NORMAL...OR NEARING PLUS 2 STANDARD DEVIATIONS PER CLIMATOLOGY. THUS...COMBINED WITH PREVIOUS RAINFALL AND MULTIPLE ROUNDS OF PRECIPITATION POSSIBLE...AS WELL AS WET BULB ZERO HEIGHTS IN EXCESS OF 12-13KFT...FLOODING THREAT REMAINS HIGH ON THE LIST...AND DAY ONE EXCESSIVE RAINFALL DOES INCLUDE SOUTHERN HALF TO TWO THIRDS OF THE AREA IN SLIGHT TO MODERATE RISK OF FLASH FLOOD GUIDANCE EXCEEDENCE. FORTUNATELY STORM MOTIONS SHOULD BE QUICK ENOUGH TO PRECLUDE A MORE WIDESPREAD AND SEVERE FLASH FLOOD THREAT...BUT WILL BEAR CLOSE MONITORING THROUGH THE DAY...ESPECIALLY AS STORMS BEGIN TO CONSOLIDATE THIS AFTERNOON. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ISSUED AT 428 AM EDT WED JUN 4 2014 STORMS WILL QUICKLY BE EXITING THE AREA LATE THIS AFTERNOON INTO THIS EVENING...AND EXPECT THE AREA TO BE DRY BY LATE TONIGHT...WITH HIGH PRESSURE AND DRY WEATHER CONTINUING THROUGH THE REMAINDER OF THE SHORT TERM. ON TEMPS...BLEND OF GUIDANCE APPEARS REASONABLE WITH A FEW TWEAKS UPWARD ON MAXES FOR AMPLE SUNSHINE EACH DAY. && .LONG TERM /SATURDAY THROUGH TUESDAY/... ISSUED AT 326 AM EDT WED JUN 4 2014 LOW CONFIDENCE FORECAST FOR MUCH OF THE PERIOD QUASI-ZONAL FLOW ALOFT WITH THE FRONTAL BOUNDARY OSCILLATING ACROSS THE MID MISSISSIPPI AND LOWER OHIO VALLEYS THROUGH MUCH OF THE EXTENDED. HIGHEST CONFIDENCE RESIDES IN PRECIP CHANCES LATE SATURDAY INTO SUNDAY AS A SURFACE WAVE DEVELOPING OVER THE SOUTHERN PLAINS PULLS THE FRONTAL BOUNDARY BACK NORTH INTO THE REGION. MODEL VARIANCE DOES EXIST REGARDING TIMING AND SPECIFIC TRACK OF THE WAVE...BUT FEEL COMFORTABLE IN COMMITTING TO THUNDERSTORM CHANCES BEGINNING SATURDAY AFTERNOON IN THE WEST AND OVERSPREADING THE FORECAST AREA SATURDAY NIGHT AND SUNDAY AS THE WAVE TRACKS THROUGH THE OHIO VALLEY. THE FRONT WILL SHIFT BACK SOUTH OF THE REGION FOR THE BEGINNING OF THE WEEK AS THE WAVE DEPARTS AND WEAK HIGH PRESSURE REESTABLISHES. MUCH LOWER CONFIDENCE EXISTS FROM THIS POINT FORWARD AS EXTENDED MODELS DIVERGE WITH RESPECT TO LOCATION OF THE FRONT AND TIMING OF WAVES ALOFT MOVING ACROSS THE AREA. ANY OF THESE UPPER WAVES LIKELY TO GENERATE CONVECTION ACROSS THE REGION...PARTICULARLY IF THE FRONT IS DRAWN BACK NORTH INTO CENTRAL INDIANA. APPEARS BEST CHANCE AT ADDITIONAL SCATTERED STORMS WILL BE TUESDAY/TUESDAY NIGHT AS ONE OF THESE WAVES PASSES THROUGH. TEMPS WILL BE RELATIVELY CLOSE TO NORMAL THROUGH THE PERIOD...WITH HIGHS RANGING FROM THE MID 70S TO LOWER 80S. && .AVIATION /UPDATED DISCUSSION FOR 041200Z TAF ISSUANCE/... ISSUED AT 1010 AM EDT WED JUN 4 2014 VERY WET AND MESSY PERIOD AS MESOSCALE THUNDERSTORM COMPLEX NOW CENTERED OVER SOUTHEAST IL WILL CONTINUE TO SPREAD RAIN AND EMBEDDED THUNDERSTORMS ACROSS CENTRAL IN THROUGH 17Z. TRIED TO UPDATE ALL TAF SITES TO CONVEY THAT REDUCED VISIBILITIES AND CEILINGS TO IFR TERRITORY. LOOKING AT THE LATEST RAPID UPDATE MODELS SHOW THAT THERE SHOULD BE VICINITY THUNDERSTORMS FOR KBMG THROUGH EARLY AFTERNOON. WILL NEED TO WATCH ANY DAYTIME HEATING FOR THIS AFTERNOON FOR A FEW THUNDERSTORMS...BUT FOR THE MOST PART THINK THAT WE WILL BE GOING TO MVFR/VFR CONDITIONS INTO EARLY THIS EVENING AND TONIGHT. PREVIOUS DISCUSSION BELOW... IFR AND LOWER CONDITIONS WITHIN THUNDERSTORMS TODAY...MVFR/IFR CEILINGS POSSIBLE TONIGHT. CONVECTION ONGOING EARLY THIS MORNING WITH WARM FRONT ACROSS THE REGION. ADDITIONAL RAIN AND STORMS FROM THE NORTHERN FRINGES OF MESOSCALE CONVECTIVE COMPLEX OVER MISSOURI AND WESTERN ILLINOIS ARE EXPECTED TO IMPACT THE TERMINALS THROUGH THE REST OF THE MORNING. LOWER CONFIDENCE FORECAST FOR THE AFTERNOON DUE TO THE IMPACTS FROM THE MORNING CONVECTION...BUT SUSPECT FOCUS FOR RENEWED DEVELOPMENT WILL BE ACROSS THE SOUTHERN HALF OF CENTRAL INDIANA WHERE AIRMASS SHOULD BE SLIGHTLY MORE UNSTABLE. HRRR AGREES WITH THIS THINKING AND HAVE TAILORED THE TAFS TOWARDS THIS IDEA. WILL CARRY VCTS AT ALL TERMINALS FOR THE AFTERNOON ALTHOUGH GREATER IMPACTS ARE LIKELY TO BE FELT AT KBMG AND POSSIBLY AT KHUF/KIND. SOUTHWEST WIND GUSTS TO AROUND 25KTS CAN BE EXPECTED FOR THE AFTERNOON AS WELL. STORMS SHOULD BE SOUTH OF ALL TERMINALS BY EARLY EVENING WITH HIGH PRESSURE TAKING OVER TONIGHT AS THE COLD FRONT DEPARTS OFF TO THE SOUTH. MODEL SOUNDINGS INDICATE DEVELOPMENT OF MVFR STRATUS THIS EVENING WITH SOME FOG AS WELL. AS DRIER AIR GRADUALLY BUILDS IN ON N/NE WINDS LATE TONIGHT...SHOULD SEE IMPROVEMENTS IN CEILINGS AND VISIBILITIES. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...NIELD/CP NEAR TERM...NIELD/CP SHORT TERM...NIELD LONG TERM...RYAN AVIATION...RYAN/DWM VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 4, 4:57 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 457 AM EDT WED JUN 4 2014 INZ045>049-051>057-060>065-067>072-050900- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 457 AM EDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA ALONG AND SOUTH OF INTERSTATE 70. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY...SOME OF WHICH MAY BE SEVERE. HAZARDS: SEVERE STORMS WITH LIGHTNING...DAMAGING WINDS...LARGE HAIL...HEAVY RAIN...FLOODING...AND ISOLATED TORNADOES. TIMING: STRONG STORMS WILL BE POSSIBLE ALL DAY...BUT THE HIGHEST CHANCES FOR SEVERE STORMS WILL BE THIS AFTERNOON. DISCUSSION: A LARGE COMPLEX OF STRONG TO SEVERE STORMS WILL WEAKEN AS IT MOVES EAST AND OVERSPREADS THE AREA THIS MORNING. THESE STORMS MAY INTENSIFY AGAIN WITH ADDITIONAL STORMS DEVELOPING LATE THIS MORNING INTO THE AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS INCLUDING ANY AND ALL THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND AND AGAIN EARLY NEXT WEEK. AT THIS TIME...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: A FRONTAL BOUNDARY WILL SHIFT BACK NORTH OVER THE WEEKEND AND INTO NEXT WEEK WITH ADDITIONAL CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY ACROSS PORTIONS OF CENTRAL INDIANA...ESPECIALLY FROM LATE MORNING ONWARD. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>044-050900- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- 457 AM EDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA NORTH OF INTERSTATE 70. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY. HAZARDS: STRONG THUNDERSTORMS WITH LIGHTNING...HEAVY RAIN...FLOODING...GUSTY WINDS AND SMALL HAIL. TIMING: THROUGHOUT THE DAY. DISCUSSION: THUNDERSTORMS WILL OVERSPREAD THE AREA TODAY. ALTHOUGH THE WIDESPREAD RAINFALL AND CLOUD COVER WILL LIMIT INSTABILITY...SOME STRONG STORMS CANNOT BE RULED OUT ACROSS NORTHERN PORTIONS OF CENTRAL INDIANA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND AND AGAIN EARLY NEXT WEEK. AT THIS TIME...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: A FRONTAL BOUNDARY WILL SHIFT BACK NORTH OVER THE WEEKEND AND INTO NEXT WEEK WITH ADDITIONAL CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACROSS NORTHERN PORTIONS OF CENTRAL INDIANA ARE ENCOURAGED TO REPORT ANY HEAVY RAIN OR FLOODING...HAIL...STRONG WIND GUSTS...OR OTHER HAZARDOUS WEATHER OBSERVED TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Local storm report, Jun 4, 8:31 AM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
831 AM EDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 WSW GOSPORT 39.33N 86.73W
06/04/2014 M1.44 INCH OWEN IN COCORAHS
&&
CPLocal storm report, Jun 4, 9:05 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
905 AM EDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM HEAVY RAIN 1 S RUSHVILLE 39.60N 85.45W
06/04/2014 M1.48 INCH RUSH IN PUBLIC
STILL RAINING
&&
CPLocal storm report, Jun 4, 9:10 AM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
910 AM EDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN CAMBY 39.66N 86.31W
06/04/2014 M2.20 INCH MARION IN PUBLIC
&&
CPLocal storm report, Jun 4, 9:34 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
934 AM EDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM HEAVY RAIN BROOKLYN 39.54N 86.37W
06/04/2014 E0.00 INCH MORGAN IN NWS EMPLOYEE
1.94 INCHES OF RAIN SINCE ABOUT 5 AM.
&&
JKWIATKOSpecial weather statement, Jun 4, 9:54 AM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 954 AM EDT WED JUN 4 2014 INZ065-072-041445- DECATUR-JENNINGS- 954 AM EDT WED JUN 4 2014 AT 949 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR NORTH VERNON...OR 12 MILES EAST OF SEYMOUR...AND MOVING EAST AT 30 MPH. HEAVY RAINFALL FROM THESE STORMS MAY CAUSE PONDING OF WATER. THIS MORNINGS HEAVY RAIN COMBINED WITH RAIN FROM MONDAY WILL CONTINUE TO RAISE LOCAL STREAM LEVELS. USE CAUTION AT ANY LOW WATER CROSSINGS THAT TYPICALLY FLOOD IN HEAVY RAIN EVENTS. DRT
Local storm report, Jun 4, 11:20 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1120 AM EDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HEAVY RAIN GREENWOOD 39.62N 86.11W
06/04/2014 M2.14 INCH JOHNSON IN TRAINED SPOTTER
2.14 SINCE 5 AM
&&
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 4:14 AM EDT | Special Weather Statement | IND | Warren | 46 min |
| Jun 4, 4:21 AM EDT | Special Weather Statement | IND | Clay, Vigo | 39 min |
| Jun 4, 4:27 AM EDT | Flash Flood Warning | IND | Vigo | 3 hr |
| Jun 4, 4:59 AM EDT | Special Weather Statement | IND | Clay, Owen | 46 min |
| Jun 4, 5:20 AM EDT | Flash Flood Warning | IND | Clay, Owen, Putnam | 4 hr |
| Jun 4, 6:12 AM EDT | Special Weather Statement | IND | Johnson | 48 min |
| Jun 4, 7:27 AM EDT | Areal Flood Warning | IND | Vigo | 5 hr |
| Jun 4, 9:32 AM EDT | Areal Flood Warning | IND | Clay, Owen, Putnam | 3 hr |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 3 days |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Clay, Greene | 39 hr |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 5 days |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Lawrence, Martin | 3 days |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Lawrence, Martin | 5 days |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Lawrence, Martin | 4 days |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 7 days |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 5 days |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 44 hr |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 59 hr |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 3 days |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Gibson, Knox | 3 days |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 55 hr |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Knox, Sullivan | 4 days |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Knox, Sullivan | 4 days |
| Jun 4, 11:28 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 6 days |
| Jun 4, 11:42 AM EDT | Areal Flood Advisory | IND | Jennings | 3 hr |
Nearby
River Flood Warnings in Indiana, 2014River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.